ziva 19/09/14
Last reply 3 years ago
Reducing Topimate?

Coming off Topimate spelt wrongly? , has made life so diffiuficult ,
my spelling has never been good but now letters don’t join together properly so it doesn’t make any sense. So my world and is up even smaller. I am reducing these tablets slowly and am worried that it don’t reach is lasting but I hope to have my brain power is back to normal. At least I will be what able to work out if the damage is from …mS off wrong with talking me which has made me into a Zombie with no life. Has anyone else had this experience

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

3 years ago

@ziva , if Topiramate has made your life worse, then it is reasonable to stop it. But, are you stopping this under medical advice? And do you have another medication lined up to handle your neuropathic pain?

Topiramate is another anti-convulsant drug that is used for neuropathic pain, which may require a tapered withdrawl.

Post Comment

You must be logged in to reply to this topic.